Staying Positive with Fibromyalgia
always on the sunny side,
Keep on the sunny side of life;
It will help us every day,
it will brighten all the way,
If we keep on the sunny side of life.
Several readers this month commented on the importance of staying on the sunny side – being positive – when living with chronic illness.
We realize that many days are filled with pain, fatigue and distress and hope that you gain strength and comfort from your friends here at ProHealth.
“Every day may not be good…
but there’s something good in every day.”
~~ Alice Morse Earle ~~
Next Gen Opioid Drugs Promise Pain Relief Without Side Effects
This article of a new medication gives me hope that one day I can get pain relief without a lot of the nasty side effects as I'm on it long term….Posted by Rales
Subscribe to the World's Most Popular Newsletter (it's free!)
Remaining calm and patient will help greatly with the side effects, so BE PATIENT with yourself… Good luck, be happy and patient with yourself… Posted by sunnyaswell
I'm very grateful for finding this site. I have only been on 30mg for 4 months at most. Am weaning off 30 mg every other day. Side effects started last week with nausea, slight brain zaps. Today, when watching the news, started crying because of the suffering in India due to the earthquake. Here's the deal, I'm very grateful for this information, and I appreciate all the information and replies. I will hydrate, be vigilant with my weaning and recovery and make sure that this drug is in the 'do not disturb' category. Posted by keepingpositive
Excellent article. I, too, am constantly struggling with guilt and depression. I have had fibro for 35+ years and do not even seem to have any times when feeling better. In other words, never out of a cycle. I have a dear friend who is determined to find a "cure" for me. I always try to polite and thank her but keep pointing out there is no cure. I have wasted too much time and money on gimmicks, etc… Posted by LOVED
Remember, we encourage you to discuss all of your medications and symptoms with your healthcare provider.